| Catalog Number |
473041 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354); Reflux within Device (1522)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: description: bedside rn discovered crack in green hub of braun smallbore triple-leg extension set.This extension set was attached to patients l fem triple lumen cvc.As a result, blood back flowed in lumen and through crack- patient was not receiving the pressors infusing through line and simultaneously bleeding.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.